Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from anus infection. Pain while clearing motion. Prescribed enzoheal, smuth calcium Dobeslate, sumth ointment. Suggest can i follow these medicines?

hi i suffering from infection at asshole external side when i going motion getting going motions free every day 2 to 3days .ysday i consult doctor .Doctor given medicine Enzoheal tablets, smuth calcium Dobeslate. sumth ointment. but i dont have any pile im not getting any pain in internal when im going motion. plz give me suggestion can i use this tablets o not
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Had it been examined by a surgeon? It is only after clinical examination that one can be sure of what exactly it is. It can be due to tear in side wall of anus resulting from constipation.

Take plenty of water to get relieved from constipation. Avoid spicy food. If needed you can take any laxatives (Stool softners).

Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor